MathSciNet Relay Station
MathSciNet bibliographic data
MR2917945 (2012k:93201) 93E11 (60J10 93B36)
Zhang, R.; Zhang, Y.; Hu, C.; Meng, M. Q.-H.; He, Q. Delay-range-dependent $\scr H\sb \infty$ filtering for two-dimensional Markovian jump systems with interval delays. IET Control Theory Appl. 5 (2011), no. 18, 2191–2199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement